# SDR R61A201507240491

- Difficulty date: July 24, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK  LAVATORY WASTE BOX INTERNAL DOUBLER IS CORRODED.  MAINTENANCE PERMANENTLY REMOVED AND DISCARDED INTERNAL DOUBLER ON LAV WASTE BOX IAW EO 170 EO-53-10-0020, STEP 2A SRM 51-40-02.
